Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 53, Number 2

All articles in this issue are freely accessible.

Existence of classical solutions for singular parabolic problems
C. Y. Chan and Benedict M. Wong.
Quart. Appl. Math. 53 (1995), 201-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330648
Steady time-harmonic oscillations in a linear thermoelastic plate model
Peter Schiavone and R. J. Tait.
Quart. Appl. Math. 53 (1995), 215-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330649
Buckling, barrelling, and surface instabilities of a finite, transversely isotropic circular cylinder
K. T. Chau.
Quart. Appl. Math. 53 (1995), 225-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330650
A Galerkin solution to a regularized Cauchy singular integro-differential equation
Jay I. Frankel.
Quart. Appl. Math. 53 (1995), 245-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330651
Eigenfrequencies of curved Euler-Bernoulli beam structures with dissipative joints
William H. Paulsen.
Quart. Appl. Math. 53 (1995), 259-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330652
Monotonic, completely monotonic, and exponential relaxation functions in linear viscoelasticity
Gianpietro Del Piero and Luca Deseri.
Quart. Appl. Math. 53 (1995), 273-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330653
On the stability of cavitating equilibria
J. Sivaloganathan.
Quart. Appl. Math. 53 (1995), 301-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330654
A novel method for simulating the complex Ginzburg-Landau equation
Daniel Goldman and Lawrence Sirovich.
Quart. Appl. Math. 53 (1995), 315-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330655
On a method to evaluate Fourier-Bessel series with poor convergence properties and its application to linearized supersonic free jet flow
A. Dillmann and G. Grabitz.
Quart. Appl. Math. 53 (1995), 335-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330656
The modeling of piezoceramic patch interactions with shells, plates, and beams
H. T. Banks, R. C. Smith and Yun Wang.
Quart. Appl. Math. 53 (1995), 353-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330657
Improved bicharacteristic schemes for two-dimensional elastodynamic equations
X. Lin and J. Ballmann.
Quart. Appl. Math. 53 (1995), 383-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1330658

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website